# SDR QXEA200601397

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LEFT HAND NACELLE MAIN LANDING GEAR DOOR HINGE BUSHINGS WORN.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
